# SDR AALA201706069024

- Difficulty date: May 23, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: D5746047800800
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ON SLAT TRACK NR 9 AT INBOARD LUG ON LEFT WING. REPAIRED THE SLAT TRACK IAW SRM 57-40-00.
